# SDR A6WA201304204020

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 29,893 hours, 29,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 180 F/O'S WINDSHIELD OUTER PANE SHATTERED.  C/W QRH, DETERMINED THE PRESSURE VESSEL HAD NOT BEEN COMPROMISED AND THE FLIGHT COULD SAFELY CONTINUE TO CLT.  DECLARED EMERGENCY, RECEIVED PRIORITY HANDLING TO CLT.  ATC OFFERED A DESCENT TO 10000 FEET.  LANDED AT 46,400 LBS BRAKE TEMPS 3-3-3-3 NORMAL LANDING.  REMOVED AND REPLACED F/O'S WINDSHIELD IAW AMM 56-11-01, OPS/LEAK CHECK GOOD.
